# SDR R61A2019061280606

- Difficulty date: May 28, 2019
- Submitted: June 12, 2019
- Operation: Air carrier
- Aircraft: N111HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000173
- Aircraft time: 29,969 hours, 23,329 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086181005
- Condition: Corroded
- Location: Frames 88-90
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND AT PANEL SUPPORT BETWEEN FRAME 88-90 AND RBL 36 IN CENTER FUSELAGE III PAX FLOOR STRUCTURE. PANEL SUPPORT REPLACED IAW SRM 51-43-03.
